hallucinations after given a shot in the "quiet room" of a psychiatric facility in ky

page: 2
2
<< 1   >>

log in

join

posted on Jul, 19 2012 @ 11:10 PM
link   
Im sorry to hear this , i couldn't imagine being in your situation. This makes me count my blessings.

Could you have possibly have had a reaction to the shot they gave you? Can you induce hallucinations manually? By thinking about it?

MRI is a good first step. Brain tumors could cause this.

The sensations on top of your head could be a new skin condition or auto immune condition that appeared. Stress can cause a lot of weird problems.
edit on 19-7-2012 by milkyway12 because: (no reason given)




posted on Jul, 19 2012 @ 11:29 PM
link   
reply to post by nightstalker78
 


R u trying to be funny cause I can read posts I don't need your help if you really want to know something then specify. Which I doubt you do.
edit on 19-7-2012 by mrclean1 because: (no reason given)



posted on Jul, 19 2012 @ 11:47 PM
link   
reply to post by milkyway12
 


Manually, yes. A reaction to the medicine I don't think so. The sensation is like there's something on my head but nothings there and it itches so I rub it. I don't think its any type of skin disease.



posted on Jul, 19 2012 @ 11:50 PM
link   
reply to post by mrclean1
 


Believe it or not , that is actually a good sign. Are you using therapy / counseling?

It also means you could use medication to help you get over this disorder , not just to suppress it , but to actually help you rid yourself of self-induced hallucinations.

Do you have Anxiety as well?
edit on 19-7-2012 by milkyway12 because: (no reason given)



posted on Jul, 20 2012 @ 12:12 AM
link   
It sounds like to feel pretty certain that this shot you got in the quiet room was the trigger for these wild hallucinations. The only shot I am aware of that is given to calm psychiatric patients is Thorazine in the buttocks. Maybe you got something else. I think you should have the right to know what it is you were given. Call the Medical Record Department at the Psychiatric Hospital and tell them you want a copy of your records.

Hey, people do make mistakes when administering drugs. My friend had to fight with an insistent nurse who wanted her to take 40 times the dose of the medicine she was prescribed in the hospital. It would have killed her pronto.

If you were given the wrong medicine you may never know the truth, but I would try to get some answers. Start with talking to your psychiatrist, if he/she has been keeping you on the same medicine for 7 months without you noting any improvement I would think about getting another doctor. There are some better anti-psychotics available these days. Latuda and Fanapt for starters.

What you are going through is extreme compared to what I have heard of from my own experiences (Bipolar 1) or from anyone else and I have met many people over the years in the psychiatric wards.

I hope some friend or family member is willing to help you as an advocate. Trying to deal with the system by yourself in your current state is asking way too much.

Will keep you in my thoughts and prayers.



posted on Jul, 20 2012 @ 12:20 AM
link   

Originally posted by mrclean1
reply to post by nightstalker78
 


R u trying to be funny cause I can read posts I don't need your help if you really want to know something then specify. Which I doubt you do.
edit on 19-7-2012 by mrclean1 because: (no reason given)



What are you talking about?I never said you couldn't read posts? A bit of paranoia on top of hallucinations huh? Hmm I wonder what that means.I'm going suggest the samething the other poster did...get some help.Don't be afraid to reach out to mom and dad.



posted on Jul, 20 2012 @ 12:26 AM
link   
reply to post by mrclean1
 


My mother was bipolar. But that's what they told her it was. It wasn't that. I know what it was now. She was evaced from a war area in ww2. She had trauma from that. It was actually PTSD. So they put her on all this crap for bipolar. She almost died. Only later when she got off all the drugs did she get back to normal. Trust me avoid all those drugs at all cost. That's my advice. If you have to take something try St. Johns Wart. Which is a natural antidepressent. At least that won't harm you long term. You take those drugs long enough and they'll damage and eventually shut down your vital organs most likely. I'd really try get off the drugs. Read the book: Confessions of a Medical Heretic. Good luck.




posted on Jul, 20 2012 @ 12:45 AM
link   
mrclean1- you can get other doctor's opinions. Nobody here on ATS knows your situation, healthy needs, concerns, prior history = NOTHING. It is very kind of some to respond to you, however, no one here at all knows what meds you should or should not be taking. If you are on prescribed meds, please continue to take these until YOUR doctor(s) advise you differently.

I understand your need to reach to others, and you chose ATS for this, however, we are usually all full of #@&! here and we can not prescribe, give real diagnosis, or resolve any medical issues.

Please, keep in mind you need to tell the medical field all you have written here-not getting responses you like? Get a second MEDICAL opinion.

Take care of yourself and best of luck with obtaining a comfortable normal once again.



posted on Jul, 20 2012 @ 01:06 AM
link   
I guess I'll ask again..

What hospital/whereabout in Kentucky? I assume the KY means Kentucky.



posted on Jul, 20 2012 @ 01:08 AM
link   
I'd only use a dr for trauma care, like a broken arm.



posted on Jul, 20 2012 @ 12:10 PM
link   
You mention your "private" Psych. That is to imply to have more than one analyst at the same time?

I respectfully submit to you that ATS would be a form of "proxy" analysis. And if true, youre going on 3 different interpretations of your specific issues. And that can be bad.

I can only suggest to you to stay in treatment, put your emotional confidence in one dependable source and to not mix-them. And take all your meds and have them periodically adjusted and tailored to your specifics.

Reading between the lines here, its apparent that youre dealing with a lot of ideas, interpretations and meds. Stay with one. And dont seek importatnt psych advice on a conspiracy forum.

Good luck to you.



posted on Jul, 24 2012 @ 05:43 PM
link   
Please add to your existing thread HERE.

There is no need for duplicate threads.

Thank you....closed.



new topics
top topics
 
2
<< 1   >>

log in

join